Progesterone got rid of my vertigo/migraine
by Beth Harville
About 2 yrs ago I started experiencing bouts of vertigo out of no where. To make a long story short, I seen loads of doctors who all kept testing my hormones and each time they would say everything looked fine. But I KNEW the way that I was feeling was anything but normal. So I started tracking my symptoms and found that I was having the vertigo mostly around the time i ovulate and the week before during and sometimes after my period. One day i lost the vision in my left eye and told my dr about this, it was during a time where my vertigo was starting to come on. He said it sounded like a migraine, but my head wasn't hurting..weird. So i started researching this. What I have been experiencing I now know is MAV, Migraine Associated Vertigo. I get all of the symptoms, without the pain. It's debilitating, trust me. So after no one seeming to want to help me try and get well I started reseaching more and came across this site and started talking back and forth with Wray. That's when she told me that by the looks of my bloodwork, I was severely estrogen dominant. This is what has been causing all of my symptoms. So, I started using progesterone cream. I was using about 80mg for about 4 months and things were still really bad, sometimes seemed worse when I would apply the cream. I told her about this and she told me I would need way higher doses to make a difference. I was so scared to try this that it took me another few months..but I was just so sick I eventually tried it. For 3 weeks I took 400mg a day and let me tell you there were times when I was so dizzy and my headaches I could actually feel now, it seemed to be making things worse, but during the 3rd week I couldn't beleive it, i woke up one day and I was feeling much better, my head was not pounding and my vision was not blurry and I didn't have vertigo. I now after pushing through it feel so much better, so if you are one who is reluctant to try this, don't be afraid. Trust your gut and keep pushing on until you start to feel like your old self again. There have actually been times where I had to go up to 600mg to make the dizzys go away. And it works everytime now. Be brave!!!